Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS La Crosse, WI

September 3, 2011Clark County, Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 3, 2011, 7:55 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2011, 7:55 AM CDT (12:55 UTC)
Expired
Sep 3, 2011, 8:30 AM CDT
In force
35 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, WI, Taylor County, WI

The radar

The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS53 KARX 031255
SVRARX
WIC019-119-031330-
/O.NEW.KARX.SV.W.0103.110903T1255Z-110903T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 830 AM CDT

* AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM JUMP RIVER
  TO 11 MILES WEST OF MEDFORD TO OWEN...MOVING EAST AT 35 MPH. THESE
  STORMS CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  MEDFORD AROUND 810 AM...
  CHELSEA AROUND 815 AM...
  ABBOTSFORD AND WESTBORO AROUND 820 AM...
  RIB LAKE AROUND 825 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4523 9004 4517 9003 4511 9006 4511 9019
      4504 9019 4503 9020 4503 9031 4487 9031
      4488 9084 4520 9065 4538 9073 4539 9010
TIME...MOT...LOC 1255Z 271DEG 29KT 4536 9058 4519 9051
          4502 9060
WIND...HAIL 60MPH 1.00IN

$$

DAS
3 follow-up statements
064 
WWUS53 KARX 031305
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 AM CDT SAT SEP 3 2011

WIC019-119-031330-
/O.CON.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
805 AM CDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TAYLOR
AND NORTHERN CLARK COUNTIES UNTIL 830 AM CDT...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM WESTBORO TO
MEDFORD TO OWEN TO THORP...MOVING EAST AT 35 MPH. THESE STORMS CAN
PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  CHELSEA AROUND 810 AM...
  WESTBORO AND DORCHESTER AROUND 815 AM...
  RIB LAKE AND ABBOTSFORD AROUND 825 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4489 9080 4517 9059 4537 9058 4539 9010
      4523 9004 4517 9003 4511 9006 4511 9019
      4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1305Z 271DEG 29KT 4535 9042 4518 9035
          4500 9047 4490 9064
WIND...HAIL 60MPH 1.00IN

$$

DAS
022 
WWUS53 KARX 031316
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT SAT SEP 3 2011

WIC019-119-031330-
/O.CON.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
816 AM CDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TAYLOR
AND NORTHEASTERN CLARK COUNTIES UNTIL 830 AM CDT...

AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM WESTBORO TO
MEDFORD TO DORCHESTER TO OWEN...MOVING EAST AT 35 MPH. THESE STORMS
CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  ABBOTSFORD AROUND 825 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4489 9070 4515 9043 4538 9039 4539 9010
      4523 9004 4517 9003 4511 9006 4511 9019
      4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1316Z 271DEG 29KT 4535 9026 4518 9019
          4500 9032 4490 9049
WIND...HAIL 60MPH 1.00IN

$$

DAS
689 
WWUS53 KARX 031329
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
829 AM CDT SAT SEP 3 2011

WIC019-119-031339-
/O.EXP.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
829 AM CDT SAT SEP 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR AND
NORTHEASTERN CLARK COUNTIES WILL EXPIRE AT 830 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WAS 
MOVING EAST OUT OF THE WARNED AREA.

LAT...LON 4489 9070 4515 9043 4538 9039 4539 9010
      4523 9004 4517 9003 4511 9006 4511 9019
      4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1329Z 271DEG 29KT 4534 9011 4517 9004
          4499 9017 4489 9035

$$

DAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:00 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Sep 3, 3:00 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CDT SAT SEP 3 2011

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

FORECAST CONCERNS FOCUS ON THE STORMS TODAY...THEN QUIET AND COOLER
FOR THE REST OF THE HOLIDAY WEEKEND.

LOW LEVEL MOISTURE TRANSPORT FOCUSED INTO AND ACROSS A WEST-EAST
RUNNING FRONT ACROSS IA/ILL...ALONG WITH THE AID OF AN UPPER LEVEL
SHORTWAVE TROUGH PUSHING EAST ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY...WERE SPARKING SHOWERS/STORMS ACROSS IA/SOUTHWEST WI EARLY
THIS MORNING. MLCAPE OVER 1000 J/KG AND EFFECTIVE SHEAR IN THE 30 KT
RANGE WAS HELPING MAKE SOME OF THE STORMS STRONG TO SEVERE.

THE 03.00Z NAM AND GFS SUGGEST THE SFC BOUNDARY WILL BE NUDGED A BIT
NORTH TODAY...LAYING FROM NORTHERN IA-SOUTHERN WI. 850 MB MOISTURE
TRANSPORT WILL CONTINUE TO DRIVE INTO AND ACROSS THE BOUNDARY.
MEANWHILE TO THE NORTHWEST A SHORTWAVE TROUGH WILL BE PUSHING ACROSS
MN BY 18Z...WITH A SFC COLD FRONT ON THE LEADING EDGE OF THE UPPER
LEVEL TROUGH. THESE WEATHER ELEMENTS WILL MERGE INTO ONE SYSTEM AS
THEY MOVE EAST ACROSS THE EASTERN GREAT LAKES TONIGHT. THE HIGHER
INSTABILTY WILL BE LOCATED ALONG AND SOUTH OF THE WEST-EAST SFC
BOUNDARY WITH MUCAPES OF 2500-3500 J/KG. THE STRONGER 0-6 KM SHEAR
IS ASSOCIATED WITH THE NORTHWEST TROUGH/COLD FRONT...HOWEVER...0-3
KM SHEAR AROUND THE WEST-EAST FRONT IS 30-35 KTS //FAVORABLE FOR
STRONG-DAMAGING WINDS//. THE MIX OF INSTABILTY/SHEAR AND FORCING
WOULD SUGGEST THE MAIN SEVERE THREAT TODAY WILL COME FROM THE
CURRENT CONVECTION TRACKING EAST ACROSS IA INTO ILL/SOUTHERN
WI...AND PERHAPS LATER TODAY OVER SOUTHERN WI/EASTERN IA/ILL.
HOWEVER...DON/T THINK WE CAN COMPLETELY RULE OUT STRONGER-POSSIBLE
SEVERE STORMS ALONG THE COLD FRONT...ALTHOUGH THAT THREAT MAY LIE
MORE ACROSS NORTHERN SECTIONS OF MN/WI.

THE PRESSURE GRADIENT TIGHTENS POST THE DEPARTING LOW LATE TONIGHT
THROUGH SUNDAY. APPRECIABLE DOWNGLIDE ON THE ISENTROPIC SFCS...WITH
STRONG LOW LEVEL COLD AIR ADVECTION AND SUBSIDENCE. EXPECT THE WINDS
TO INCREASE AND BECOME GUSTY AS A RESULT. THE WIND FIELD IN THE
VERTICAL ISN/T PARTICULARLY STRONG THOUGH PER BUFKIT SOUNDINGS...BUT
GUSTS UP 25 TO 30 MPH LOOK POSSIBLE SUN AFTERNOON FOR THE USUAL
WINDY LOCALES/OPEN SPACES OF SOUTHEAST MN/NORTHEAST IA. 03.00Z
GFS/NAM SUGGEST LOW SATURATION BEING PULLING WELL WEST OF THE
DEPARTING LOW...AND EXPECT A GOOD AMOUNT OF CLOUDS FOR NORTHERN
PARTS OF THE UPPER MISSISSIPPI RIVER VALLEY. FARTHER SOUTH...COLD
AIR ADVECTION CU SHOULD DEVELOP ON THE FRINGES OF THE MAIN CLOUD
SHIELD...BUT SUNSHINE SHOULD BE PREVALENT GIVEN THE STRONG SINKING
AIR SIGNAL. WILL TAILOR CLOUDS FROM NORTH-SOUTH FOR THESE TRENDS.

A SFC HIGH WORKS OVER THE REGION FOR MON/TUE...AND A COUPLE SUNNY
AND DRY DAYS SHOULD RESULT. RIVER VALLEY FOG COULD BECOME A CONCERN
THANKS TO MOSTLY CLEAR NIGHTS AND LIGHTER SFC WIND FIELDS. THIS
POTENTIAL WOULD SEEM TO DEPEND ON HOW MUCH DECOUPLING OCCURS...AND
HOW DEEP THE LIGHT WINDS WILL EXTEND.

LOOK FOR MUCH COOLER TEMPS FOR SUN/MON...WITH 850 MB TEMPS FALLING
FROM 18 C AT 18 Z SAT...TO 3 C BY 12Z MON. HIGHS IN THE 60S WITH
LOWS IN THE 40S CAN BE EXPECTED.

.LONG TERM...WEDNESDAY THROUGH SATURDAY

BOTH THE GFS AND ECMWF CONTINUE TO POINT TO STRONG RIDGING OVER THE
WEST...WITH A TROUGH OVER THE EAST. UNLIKE SOME PREVIOUS RUNS
THOUGH...THE UPPER LEVEL FLOW ISN/T AS AMPLIFIED...PLUS THEY NOW
BRING THE REMNANTS OF THE TROPICAL SYSTEM NORTHWARD UP THE
MISSISSIPPI RIVER VALLEY. THE GFS AND EC PUT THE BRAKES ON IT WHEN
IT REACHES THE OH RIVER VALLEY BY THU...RETROGRADING IT A BIT WEST
BEFORE FORCING IT BACK SOUTH AS AN UPPER LEVEL SHORTWAVE TROUGH
DIVES ACROSS THE GREAT LAKES NEXT WEEKEND. LOCALLY...A SFC HIGH
WOULD STILL REMAIN THE DOMINANT WEATHER FEATURE...AND DRY CONDITIONS
WOULD PREVAIL. CERTAINLY...THE SCENARIO BARES WATCHING AS A PUSH
FARTHER NORTH WOULD LEAD TO A STRONGER WETTING POTENTIAL.
OTHERWISE...THE SOLUTIONS FAVOR QUIET AND NEAR SEASONABLE TEMPS.

&&

.AVIATION...TODAY THROUGH TONIGHT

ACTIVE WEATHER WEATHER TO CONTINUE TODAY AS A VIGOROUS MID-LEVEL
TROUGH/SURFACE COLD FRONT MOVES THROUGH THE REGION. OCCASIONAL
SHRA/TS WILL RESULT. HIGHEST SEVERE THREAT APPEARS TO BE SOUTH OF
THE KLSE/KRST TAF SITES ACROSS NORTHEAST IA/FAR SOUTHWEST WI WHERE
BETTER INSTABILITY AND WIND SHEAR WILL EXIST THIS MORNING/TODAY.
EXPECT PREDOMINANT MVFR CONDITIONS THROUGH THIS MORNING...WITH
POCKETS OF IFR IN FOG AND HEAVIER SHOWER/TS ACTIVITY. COLD FRONT
THEN EXITS EAST OF THE AREA THIS EVENING WITH CONDITIONS IMPROVING
INTO VFR AS CLOUDS SCATTERED FROM WEST TO EAST. HIGH PRESSURE
BUILDING IN FROM THE PLAINS EXPECTED TO KEEP VFR CONDITIONS GOING
THROUGH TONIGHT WITH NORTHWEST WINDS STAYING UP IN THE 5 TO 10 MPH
RANGE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM... RIECK
AVIATION.......... DAS
Hazardous weather outlook, Sep 3, 5:40 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
540 AM CDT SAT SEP 3 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-041000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
540 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS CAN BE EXPECTED TODAY INTO THE EARLY EVENING
HOURS. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN THE MAIN THREATS.
PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN RECEIVED 2 TO 3
INCHES OF RAIN ALREADY TODAY...AND ADDITIONAL HEAVY RAINFALL IN
THOSE AREAS WOULD LIKELY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED TODAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Special weather statement, Sep 3, 2:06 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
206 AM CDT SAT SEP 3 2011

IAZ019-029-030-030800-
CHICKASAW-CLAYTON-FAYETTE-
206 AM CDT SAT SEP 3 2011

AT 200 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF COUNTY ROADS 3 AND W 13...MOVING NORTHEAST AROUND 45 MPH.

WIND GUSTS OF 40 TO 50 MPH MAY ACCOMPANY THIS STRONG THUNDERSTORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OELWEIN...FAYETTE...MAYNARD...ARLINGTON...STRAWBERRY
POINT...ELKADER...AND GARBER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM SATURDAY
MORNING FOR NORTHEAST IOWA AND SOUTHWEST WISCONSIN.

THIS STORM WILL HAVE FREQUENT LIGHTNING. LIGHTNING CAN BE A KILLER
AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A
VEHICLE TO SHELTER IN.

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

DAS
Local storm report, Sep 3, 4:02 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND GST     BOSCOBEL                43.14N 90.70W
09/03/2011  E60 MPH          GRANT              WI   TRAINED SPOTTER

            SMALL TREE LIMBS BLOWN INTO THE ROAD.

&&

DAS
Special weather statement, Sep 3, 5:07 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 AM CDT SAT SEP 3 2011

WIZ061-031100-
GRANT-
507 AM CDT SAT SEP 3 2011

AT 505 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR
LANCASTER AND BURTON...MOVING EAST AT 35 MPH.

WIND GUSTS OF UP TO 40 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY
THESE STRONG THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
FENNIMORE...DICKEYVILLE...PLATTEVILLE AND CUBA CITY.

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

DAS
Special weather statement, Sep 3, 7:42 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
742 AM CDT SAT SEP 3 2011

WIZ017-029-031345-
CLARK-TAYLOR-
742 AM CDT SAT SEP 3 2011

AT 737 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JUMP
RIVER TO THORP...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH AND SMALL HAIL MAY ACCOMPANY THESE STRONG
THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OWEN...OWEN...MEDFORD...CHELSEA AND WESTBORO.

BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND
AWAY FROM WINDOWS IF A WARNING IS ISSUED.

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 12:54 AM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland66 min
Sep 3, 1:55 AM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland50 min
Sep 3, 2:53 AM CDTFlash Flood WarningARXGrant3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.